MAUDE Adverse Event Report: QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL INC MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps2 console during use.The report stated the console had been intermittently popping the vent valve throughout multiple cases.There were no patient complications reported as a result of the alleged issue.A field service engineer will evaluate the console at the user facility.
 
Additional Manufacturer Narrative
Device evaluation duplicated the reported complaint condition.The fluid level sensor was replaced but the issue still existed.After the sensor replacement, the field service engineer (fse) noticed an intermittent connection with the ribbon cable from the pcsa board.The cable was replaced and the issue was no longer duplicated.The console then passed the operational verification test.Further evaluation of the fluid level sensor removed from the console and found that it has raised edges, with the contact patch always near one edge.This is the root cause of the customer complaint.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL INC
one allentown parkway
allen 75002
MDR Report Key6610154
Report Number1649914-2017-00044
Device Sequence Number16338976
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer05/04/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;